MAUDE Adverse Event Report: COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 765559
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported a new tube feed line was primed and attached to a patient for feeding.After a few minutes of running, the pump began to alarm hold error.Air was noted in the line and they attempted to prime the line to extract the air but were unable to prime.There was no harm to the patient,.

Brand Name
JOEY SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12468299
Report Number1282497-2021-10615
Device Sequence Number4892484
Product Code LZH
UDI-Device Identifier10884521155824
UDI-Public10884521155824
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765559
Device Catalogue Number765559
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/14/2021
Patient Sequence Number1